TITLE

Distribution of stresses over the contour of a rounded V-shaped notch under antiplane deformation

AUTHOR(S)
Savruk, M.; Kazberuk, A.; Tarasyuk, G.
PUB. DATE
May 2012
SOURCE
Materials Science;May2012, Vol. 47 Issue 6, p717
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The solution of the antiplane problem of the theory of elasticity for a plane with semiinfinite rounded V-shaped notch is obtained by the method of singular integral equations. On this basis, we deduce the relationships between the stress concentration and stress intensity factors for sharp and rounded notches. The obtained solution is compared with the well-known solution of a similar problem for a hyperbolic notch. It is shown that both the radius of rounding of the notch tip and the shape of its neighborhood strongly affect the distribution of stresses on the boundary contour.
ACCESSION #
78333392

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics